zbMATH — the first resource for mathematics

Finite-dimensional stochastic attractors of infinite-dimensional dynamical systems. (English. Russian original) Zbl 0619.58031
Funct. Anal. Appl. 20, 128-130 (1986); translation from Funkts. Anal. Prilozh. 20, No. 2, 54-55 (1986).
The author offers a special method for construction of infinite- dimensional dynamical systems from finite-dimensional dynamical systems. He shows that in this case the existence of a stochastic attractor for the finite-dimensional system leads to the existence of a finite- dimensional stochastic attractor for the corresponding infinite dimensional system.
Reviewer: Yu.E.Gliklikh
37A99 Ergodic theory
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
Full Text: DOI
[1] Ya. G. Sinai, in: Nonlinear Waves [in Russian], Nauka, Moscow (1979), pp. 192-212.
[2] M. V. Jacobson, Commun. Math. Phys.,81, No. 1, 39-88 (1981). · Zbl 0497.58017 · doi:10.1007/BF01941800
[3] A. V. Babin and M. I. Vishik, Usp. Mat. Nauk,38, No. 4, 133-187 (1983).
[4] E. B. Vul, Ya. G. Sinai, and K. M. Khanin, Usp. Mat. Nauk,39, No. 3, 3-37 (1984).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.